Revisiting the Carrollian scalar field

Rivera-Betancour, David; Vilatte, Matthieu

Abstract

We investigate the (conformally coupled) scalar field on a general Carrollian spacetime in arbitrary dimension. The analysis discloses electric and magnetic dynamics. For both, we provide the energy and the momenta of the field, accompanied by their conservation equations. We discuss the conservation and nonconservation properties resulting from the existence of conformal isometries and the associated charges. We illustrate those results for a scalar field propagating on the null boundary of four-dimensional Ricci-flat Robinson-Trautman spacetimes.

Más información

Título según WOS: ID WOS:000871289200002 Not found in local WOS DB
Título de la Revista: PHYSICAL REVIEW D
Volumen: 106
Número: 8
Editorial: AMER PHYSICAL SOC
Fecha de publicación: 2022
DOI:

10.1103/PhysRevD.106.085004

Notas: ISI